# SDR USAA950424

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fs 980
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .25 INCH CRACK AT STATION 980 BELTFRAME LONGERON 17R.  SPLICED IN NEW SECTION OF LONGERON PER USAIR TYPICAL REPAIR 53-10-13.  (M)
